# SDR SWAA2024102943615

- Difficulty date: September 30, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 65,864 hours, 39,268 cycles
- System (JASC): 5240 · Service Doors
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R1 DOOR CRACKED. FOUND R1 DOOR SCUFFPLATE CRACKED.<[01] RECEIVED R1 DOOR SCUFFPLATE FROM WELDING INSTALLATION WILL BE ACCOMPLISH ON [TTG8Q003E778];[02] VERIFIED STEP 1 FINAL
